No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.
Numerical solution of two dimensional coupled viscous Burger equation using modified cubic B-spline differential quadrature method
1.J. D. Cole, “On a quasilinear parabolic equations occurring in aerodynamics,” Quart. Appl. Math. 9, 225 (1951).
3.J. D. Logan, An introduction to nonlinear partial differential equations (Wily-Interscience, New York, 1994).
5.P. C. Jain and D. N. Holla, “Numerical solution of coupled Burgers’ equations,” Int. J. Numer. Meth. Eng. 12, 213 (1978).
10.V. K. Srivastava, M. Tamsir, U. Bhardwaj, and Y. Sanyasiraju, “Crank-Nicolson scheme for numerical solutions of two dimensional coupled Burgers’ equations,” IJSER 2(5), 44 (2011).
11.M. Tamsir and V. K. Srivastava, “A semi-implicit finite-difference approach for two-dimensional coupled Burgers’ equations,” IJSER 2(6), 46 (2011).
12.V. K. Srivastava and M. Tamsir, “Crank-Nicolson semi-implicit approach for numerical solutions of two-dimensional coupled nonlinear Burgers’ equations,” Int. J. Appl. Mech. Eng. 17(2), 571 (2012).
13.V. K. Srivastava, M. K. Awasthi, and M. Tamsir, “A fully implicit Finite-difference solution to one-dimensional Coupled Nonlinear Burgers’ equations,” Int. J. Math. Sci. 7(4), 23 (2013).
14.V. K. Srivastava, M. K. Awasthi, and S. Singh, “An implicit logarithm finite difference technique for two dimensional coupled viscous Burgers’ equation,” AIP Advances 3, 122105 (2013).
15.V. K. Srivastava, S. Singh, and M. K. Awasthi, “Numerical solutions of coupled Burgers’ equations by an implicit finite-difference scheme,” AIP Advances 3, 082131 (2013).
17.C. Shu and B. E. Richards, “Application of generalized differential quadrature to solve two dimensional incompressible navier-Stokes equations,” Int. J. Numer. Meth. Fluids 15, 791–798 (1992).
22.C. Shu, Differential Quadrature and its Application in Engineering (Athenaeum Press Ltd, Great Britain, 2000).
23.A. Korkmaz and I. Dag, “Cubic B-spline differential quadrature methods and stability for Burgers’ equation,” Eng. Comput. Int. J. Comput. Aided Eng. Software 30(3), 320–344 (2013).
25.G. Arora and B. K. Singh, “Numerical solution of Burgers’ equation with modified cubic B-spline differential quadrature method,” Applied Math. Comput. 224(1), 166–177 (2013).
26.R. Jiwari and J. Yuan, “A computational modeling of two dimensional reaction–diffusion Brusselatorsystem arising in chemical processes,” J. Math. Chem. 52(6), 1535–1551 (2014).
Article metrics loading...
In this paper, a numerical solution of two dimensional nonlinear coupled viscous Burger equation is discussed with appropriate initial and boundary conditions using the modified cubic B-spline differential quadrature method. In this method, the weighting coefficients are computed using the modified cubic B-spline as a basis function in the differential quadrature method. Thus, the coupled Burger equation is reduced into a system of ordinary differential equations. An optimal five stage and fourth-order strong stability preserving Runge–Kutta scheme is applied for solving the resulting system of ordinary differential equations. The accuracy of the scheme is illustrated by taking two numerical examples. Computed results are compared with the exact solutions and other results available in literature. Obtained numerical result shows that the described method is efficient and reliable scheme for solving two dimensional coupled viscous Burger equation.
Full text loading...
Most read this month